MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle bent.A radio frequency ablation procedure was being performed.The leveen superslim was being used for this procedure.When the needle was in position it was attempted to be advanced.When the physician went to advance the needle and it bent.This needle was removed from the patient and a new needle was used to complete the procedure.There were no patient complications that occurred.
 
Additional Manufacturer Narrative
Visual inspection the electrode and cable were returned for analysis.No visual issues were observed on the cable.No visual damages defects were observed on the electrode, it is free of obvious kinks/bends.Functional inspection a functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.
 
Event or Problem Description

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9758932
Report Number2134265-2020-02096
Device Sequence Number2787696
Product Code GEI
UDI-Device Identifier08714729441717
UDI-Public08714729441717
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2022
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0024777855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/13/2020
Patient Sequence Number1